MAUDE Adverse Event Report: Nevro Corp. Senza; Nevro Senza

Nevro Corp. Senza; Nevro Senza
Model Number TLEAD1058-50B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 09/05/2026
Type of Reportable Event Serious Injury

Brand Name
Senza
Common Device Name
Nevro Senza
Manufacturer (Section D)
Nevro Corp.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
john paxton
1800 bridge parkway
redwood city, CA 94065
+1(650)433-2730
MDR Report Key50860404
Report Number3008514029-2026-00452
Device Sequence Number9498391
Product Code LGW
UDI-Device Identifier00813426021098
UDI-Public00813426021098
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTLEAD1058-50B
Device Lot Number94613711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale